Search Results

There are 19736 results for: content related to: A score test for overdispersion in zero-inflated poisson mixed regression model

  1. Assessing influence for pharmaceutical data in zero-inflated generalized Poisson mixed models

    Statistics in Medicine

    Volume 27, Issue 18, 15 August 2008, Pages: 3656–3673, Feng-Chang Xie, Bo-Cheng Wei and Jin-Guan Lin

    Version of Record online : 12 FEB 2008, DOI: 10.1002/sim.3233

  2. A new method for Stokes problems with circular boundaries using degenerate kernel and Fourier series

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 13, 25 June 2008, Pages: 1955–1987, Jeng-Tzong Chen, Chia-Chun Hsiao and Shyue-Yuh Leu

    Version of Record online : 23 NOV 2007, DOI: 10.1002/nme.2240

  3. Joint modeling of longitudinal ordinal data and competing risks survival times and analysis of the NINDS rt-PA stroke trial

    Statistics in Medicine

    Volume 29, Issue 5, 28 February 2010, Pages: 546–557, Ning Li, Robert M. Elashoff, Gang Li and Jeffrey Saver

    Version of Record online : 26 NOV 2009, DOI: 10.1002/sim.3798

  4. Periodic solutions of neutral differential models with state-dependent delay and feedback control

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 14, 25 September 2007, Pages: 1755–1773, Zhihui Yang

    Version of Record online : 27 MAR 2007, DOI: 10.1002/mma.861

  5. Asymptotic analysis of elastic curved rods

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 1, 10 January 2007, Pages: 43–75, Rostislav Vodák

    Version of Record online : 13 SEP 2006, DOI: 10.1002/mma.776

  6. Sample size adjustments for varying cluster sizes in cluster randomized trials with binary outcomes analyzed with second-order PQL mixed logistic regression

    Statistics in Medicine

    Volume 29, Issue 14, 30 June 2010, Pages: 1488–1501, Math J. J. M. Candel and Gerard J. P. Van Breukelen

    Version of Record online : 25 JAN 2010, DOI: 10.1002/sim.3857

  7. Enhanced assumed strain (EAS) and assumed natural strain (ANS) methods for one-point quadrature solid-shell elements

    International Journal for Numerical Methods in Engineering

    Volume 75, Issue 2, 9 July 2008, Pages: 156–187, Rui P. R. Cardoso, Jeong Whan Yoon, M. Mahardika, S. Choudhry, R. J. Alves de Sousa and R. A. Fontes Valente

    Version of Record online : 3 DEC 2007, DOI: 10.1002/nme.2250

  8. A system of variational inequalities arising from finite expiry Russian option with two regimes

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 13, 15 September 2009, Pages: 1681–1703, Zhou Yang

    Version of Record online : 5 JAN 2009, DOI: 10.1002/mma.1106

  9. Finite–infinite element for dynamic analysis of axisymmetrically saturated composite foundations

    International Journal for Numerical Methods in Engineering

    Volume 67, Issue 7, 13 August 2006, Pages: 916–932, Guocai Wang, Longzhu Chen and Chunyu Song

    Version of Record online : 6 FEB 2006, DOI: 10.1002/nme.1654

  10. On the a priori and a posteriori error analysis of a two-fold saddle-point approach for nonlinear incompressible elasticity

    International Journal for Numerical Methods in Engineering

    Volume 68, Issue 8, 19 November 2006, Pages: 861–892, Gabriel N. Gatica and Luis F. Gatica

    Version of Record online : 27 APR 2006, DOI: 10.1002/nme.1739

  11. An ecoepidemiological predator-prey model with standard disease incidence

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 7, 15 May 2009, Pages: 875–898, Mainul Haque, Jin Zhen and Ezio Venturino

    Version of Record online : 6 AUG 2008, DOI: 10.1002/mma.1071

  12. Non-homogeneous infinitely many sites discrete-time model with exact coalescent

    Mathematical Methods in the Applied Sciences

    Volume 33, Issue 6, April 2010, Pages: 713–732, Adam Bobrowski, Marek Kimmel and Małgorzata Kubalińska

    Version of Record online : 24 JUN 2009, DOI: 10.1002/mma.1189

  13. Robust stability of Markovian jumping genetic regulatory networks with disturbance attenuation

    Asian Journal of Control

    Volume 13, Issue 5, September 2011, Pages: 655–666, Yingtao Yao, Jinling Liang and Jinde Cao

    Version of Record online : 24 MAR 2011, DOI: 10.1002/asjc.373

  14. Weighted nonparametric maximum likelihood estimate of a mixing distribution in nonrandomized clinical trials

    Statistics in Medicine

    Volume 26, Issue 29, 20 December 2007, Pages: 5303–5319, Chaofeng Liu, Jun Xie and Ying Zhang

    Version of Record online : 11 MAY 2007, DOI: 10.1002/sim.2914

  15. Mathematical analysis and numerical study to free vibrations of annular plates using BIEM and BEM

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 2, 8 January 2006, Pages: 236–263, J. T. Chen, S. Y. Lin, I. L. Chen and Y. T. Lee

    Version of Record online : 6 OCT 2005, DOI: 10.1002/nme.1498

  16. Measures of between-cluster variability in cluster randomized trials with binary outcomes

    Statistics in Medicine

    Volume 28, Issue 12, 30 May 2009, Pages: 1739–1751, Andrew Thomson, Richard Hayes and Simon Cousens

    Version of Record online : 17 APR 2009, DOI: 10.1002/sim.3582

  17. Stability analysis for T–S fuzzy systems with interval time-varying delays and nonlinear perturbations

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 14, 25 September 2010, Pages: 1622–1636, Li Li and Xiaodong Liu

    Version of Record online : 19 AUG 2010, DOI: 10.1002/rnc.1540

  18. A posteriori estimators for vertex centred finite volume discretization of a convection–diffusion-reaction equation arising in flow in porous media

    International Journal for Numerical Methods in Fluids

    Volume 59, Issue 3, 30 January 2009, Pages: 259–284, B. Amaziane, A. Bergam, M. El Ossmani and Z. Mghazli

    Version of Record online : 21 FEB 2007, DOI: 10.1002/fld.1456

  19. Delay-dependent robust control for singular discrete-time Markovian jump systems with time-varying delay

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 10, 10 July 2010, Pages: 1112–1128, Wuneng Zhou, Hongqian Lu, Chunmei Duan and Minghao Li

    Version of Record online : 3 AUG 2009, DOI: 10.1002/rnc.1492

  20. The embedded discontinuous Galerkin method: application to linear shell problems

    International Journal for Numerical Methods in Engineering

    Volume 70, Issue 7, 14 May 2007, Pages: 757–790, S. Güzey, B. Cockburn and H. K. Stolarski

    Version of Record online : 30 OCT 2006, DOI: 10.1002/nme.1893